Skip to Main content Skip to Navigation
Journal articles

On stability and hyperbolicity for polynomial automorphisms of C^2

Abstract : Let (fλ)λ∈Λ be a holomorphic family of polynomial automorphisms of C2. Fol- lowing previous work of Dujardin and Lyubich, we say that such a family is weakly stable if saddle periodic orbits do not bifurcate. It is an open question whether this property is equivalent to structural stability on the Julia set J∗ (that is, the closure of the set of saddle periodic points). In this paper we introduce a notion of regular point for a polynomial automorphism, inspired by Pesin theory, and prove that in a weakly stable family, the set of regular points moves holomorphically. It follows that a weakly stable family is probabilistically structurally stable, in a very strong sense. Another consequence of these techniques is that weak stability preserves uniform hyperbolicity on J∗.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Romain Dujardin Connect in order to contact the contributor
Submitted on : Friday, September 26, 2014 - 4:48:25 PM
Last modification on : Saturday, January 15, 2022 - 4:09:10 AM
Long-term archiving on: : Saturday, December 27, 2014 - 10:16:13 AM


Files produced by the author(s)


Distributed under a Creative Commons Attribution 4.0 International License


  • HAL Id : hal-01068578, version 1


Pierre Berger, Romain Dujardin. On stability and hyperbolicity for polynomial automorphisms of C^2. Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, 2017, 50 (2), pp.449-477. ⟨hal-01068578⟩



Record views


Files downloads